Alert archive / Arizona / Special Weather Statements in 2014
Special Weather Statement, NWS Phoenix, AZ
NWS Phoenix, AZ issued this special weather statement at Aug 17, 2014, 4:21 PM MST for La Paz County, Arizona. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2014, 4:21 PM MST (23:21 UTC)
- Expired
- Aug 17, 2014, 5:00 PM MST
- In force
- 39 min
- Issued by
- NWS Phoenix, AZ
County La Paz County, AZ
The radar
The Yuma radar (KYUX), 118 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 12:00Z, 11.4 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1501 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 1963 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
105
WWUS85 KPSR 172321
SPSPSR
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
421 PM MST SUN AUG 17 2014
AZZ026-180000-
YUMA AZ-
421 PM MST SUN AUG 17 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL YUMA COUNTY IN SOUTHWEST ARIZONA
UNTIL 500 PM MST
AT 419 PM MST...THE PUBLIC REPORTED A STRONG THUNDERSTORM 12 MILES
SOUTHEAST OF KOFA WILDLIFE REFUGE. THIS STORM WAS NEARLY STATIONARY.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
PALM CANYON...
IF YOU ARE IN THE ADVISORY AREA AND STORMS APPROACH...TAKE SHELTER IN
A STURDY BUILDING.
LAT...LON 3346 11404 3343 11396 3338 11396 3338 11384
3337 11381 3323 11382 3326 11411
TIME...MOT...LOC 2321Z 104DEG 2KT 3334 11390
$$
WOODALLWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this special weather statement went out at Aug 17, 4:19 PM MST, 2 minutes earlier.
Area forecast discussion, Aug 17, 4:19 PM MST, 2 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PHOENIX AZ 419 PM MST SUN AUG 17 2014 .UPDATE...UPDATED AVIATION DISCUSSION... && .SYNOPSIS... ISOLATED SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE REGION THIS EVENING AS MONSOON MOISTURE BEGINS TO SLOWLY INCREASE. BY MONDAY...AN EARLY SEASON PACIFIC LOW PRESSURE SYSTEM WILL APPROACH THE AREA AND DRAW EVEN MORE MONSOON MOISTURE NORTHWARD BACK INTO ARIZONA. MORE WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED ACROSS ARIZONA FROM LATE MONDAY THROUGH WEDNESDAY. WITH THE INCREASE IN HUMIDITIES AND CLOUDS...BELOW NORMAL TEMPERATURES ARE POSSIBLE BY TUESDAY AND MAY CONTINUE LATER INTO THE WORK WEEK. && .DISCUSSION... BROAD AREA OF DEFORMATION STRETCHES FROM WESTERN NM THOUGH SOUTHWEST AZ...WHERE THE STRONGEST STORM ACTIVITY OF THE DAY SO FAR HAS BEGUN DEVELOPING. WITH EARLIER INVERTED WAVE ENERGY STILL LINGERING ACROSS THE SOUTHERN AZ BORDER...EXPECT STORM COVERAGE FOR THE REMAINDER OF THIS AFTERNOON AND EVENING TO BE MARGINALLY MORE THAN THAT OF THE PAST FEW NIGHTS...WITH THE STRONGEST STORMS OVER THE HIGHER TERRAIN AND MORE ISOLATED SHORT-LIVED ACTIVITY PULSING OVER THE WESTERN AND SOUTHWESTERN DESERTS. DAYTIME TEMPERATURES ON TARGET TO TOP OUT JUST ABOVE MID-AUGUST NORMALS...WITH THE WARMEST LOCALES ACROSS THE WESTERN DESERTS INCLUDING EL CENTRO...YUMA...AND TACNA...WARMING TO OR ABOVE 110F DEGREES. EXPECT PARTLY CLOUDY SKIES BACK ACROSS SOUTH- CENTRAL AND EASTERN AZ THROUGH THE EVENING...WITH MOSTLY CLEAR SKIES ALONG AND WEST OF THE CO RIVER VALLEY. ANY DAYTIME CU SHOULD QUICKLY DISSIPATE AFTER SUNSET...WITH AREAS DEBRIS CLOUDS AND CIRRUS FROM STORMS LINGERING. BEGINNING MONDAY AND LASTING AT LEAST THROUGH LATE TUESDAY...POSSIBLY BEYOND...WE'LL BE LOOKING AT INCREASING MOISTURE LEVELS AS WELL AS UPPER LEVEL DYNAMICS THAT COULD LEAD TO MORE WIDELY ACTIVE AFTERNOONS/EVENINGS ACROSS ARIZONA AND TO A LESSER EXTENT SOUTHEAST CA. SEVERAL FACTORS WILL COME TOGETHER TO SUPPORT THE TRANSPORT OF DEEPER MOISTURE AND UPPER LEVEL DYNAMICS ACROSS THE REGION. THE FIRST BEING A RATHER VIGOROUS EARLY-SEASON UPPER LOW CENTER MOVING SOUTHWARD ALONG THE CA COAST AND THE NEXT BEING THE SHIFTING UPPER HIGH CENTER EASTWARD FROM AZ INTO TX. THIS PATTERN ALLOWS THE FLOW ALOFT TO BECOME MORE SOUTHERLY...ALLOWING A CONSIDERABLE AMOUNT OF MOISTURE THAT IS NOW OVER NORTHERN MEXICO TO BE DRAWN NORTHWARD INTO AZ. IN ADDITION TO BACKGROUND MOISTURE LEVELS ALREADY OVER NORTHERN MEXICO...A VERY SWIFT MOVING AREA OF ENERGY AND STORMS HAS RACED UP ALONG THE MEXICAN COAST DURING THE DAY NOW OBSERVED OVER SINALOA...COVERING ALMOST 600 MILES OF COASTLINE OVER THE LAST 12 HOURS. WILL BE LOOKING FOR THAT FEATURE TO AT LEAST BE THE LEADING EDGE OF THE ANTICIPATED MOISTURE SURGE INTO THE SOUTHWEST DESERTS OVERNIGHT AND INTO TUESDAY. IT APPEARS THAT SOUTHEAST CA'S CHANCES FOR THUNDERSTORMS COULD BE FAR LESS...DUE TO THE AFOREMENTIONED UPPER LOW SPREADING MUCH DRIER AIR INTO THE REGION. THE MAIN IMPACTS FROM THUNDERSTORMS MONDAY...TUESDAY AND POSSIBLY OVERNIGHT INTO WEDNESDAY WILL BE LOCALLY HEAVY RAIN AND WET MICROBURSTS...DUE TO THE VERY MOIST ENVIRONMENT IN THE LOWER LEVELS OF THE ATMOSPHERE THAT IS FORECAST TO DEVELOP OVER THE REGION. THE ONLY LIMITING FACTOR FOR WIDESPREAD THUNDERSTORM DEVELOPMENT MAY BE THE FACT THAT SOUTHWESTERLY FLOW ALOFT IS FORECAST TO DEVELOP OVER THE REGION AHEAD OF THIS UPPER LOW CENTER...WHICH IS GENERALLY LESS FAVORABLE FOR THUNDERSTORM DEVELOPMENT OVER THE LOWER DESERTS DURING THE MONSOON SEASON THAN DURING PERIODS OF EASTERLY FLOW ALOFT. WHERE CONFIDENCE IS GROWING FOR AN ACTIVE MONDAY-EARLY WEDNESDAY TIME PERIOD...AS THE PREVIOUS SHIFT PUT IT BEST AT THE SHIFT BRIEFING THIS AM...CONFIDENCE ALL BUT COLLAPSES FOR THE REMAINDER OF THE WORK WEEK. THIS IS DUE TO THE FACT THAT THE GFS MAINTAINS THE SOLUTION OF BRINGING ANOTHER EVEN LARGER AREA OF MOISTURE NORTHWARD INTO THE REGION FROM A DYING TROPICAL CYCLONE THAT IS FORECAST TO DEVELOP WELL SOUTH OF BAJA AS THE MAIN UPPER LOW SWINGS SLOWLY NORTHEASTWARD INTO NORTHERN AZ. THE EURO AND GEM...ON THE OTHER HAND...RETROGRADE THIS SAME UPPER LOW OFF TO OUR WEST OVER THE EAST PACIFIC AND KEEPS ANY TROPICAL MOISTURE WELL OFF TO OUR SOUTHWEST...AS IT REBUILDS A DRIER MAIN UPPER RIDGE BACK OVER THE DESERT SOUTHWEST. GIVEN THESE CONTINUED MODEL DISCREPANCIES...BUT MARGINAL IMPROVEMENT IN RUN-TO-RUN CONSISTENCY...HAVE KEPT THE REMAINDER OF THE FORECAST FOR THE WORK WEEK TOWARDS A LOW TO MEDIUM GRADE MONSOON PATTERN...WHICH CLIMATOLOGICALLY IS THE MORE LIKELY SOLN FOR MID-AUGUST AROUND HERE. THE BEST CHANCES FOR STORM ACTIVITY OVER THE MOUNTAINS AND ISOLATED POTENTIAL FOR ACTIVITY LASTING OVER THE LOWER DESERTS IN THE AFTERNOON AND EVENINGS. FRIDAY THROUGH SUNDAY... GIVEN THE FACT THAT BOTH THE GFS AND EURO AND NOW BOTH A FAIRLY MAJOR LOW-WAVE TROF (FOR MID-AUG) SOUTHWARD INTO THE WESTERN CONUS DURING THIS PERIOD...WHICH TYPICALLY MEANS A REDUCTION OF MONSOON ACTIVITY AS THIS TROF USUALLY KEEPS THE MAIN MONSOON PLUME WELL OFF TO OUR SOUTH AND EAST...HAVE DECIDED TO GO WITH SLIGHTLY BELOW CLIMO POPS ACROSS THE REGION...AND NEAR-NORMAL TEMPS FOR NOW. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...KSDL... CONVECTION CONTINUES TO BLOSSOM EAST OF PHOENIX BUT IS NOT EXPECTED TO SURVIVE ACROSS THE DESERTS. I AM CONCERNED HOWEVER THAT THE STORMS WILL PUSH NORTHEASTERLY WINDS THROUGH THE METRO LATER THIS EVENING AND I HAVE INTRODUCED A WIND SHIFT BETWEEN 02Z-04Z. STORMS ARE STILL A LONG WAY OFF SO MY CONFIDENCE IN THE EXACT TIMING OF ANY POTENTIAL WIND SHIFT IS LOW. NOT OVERLY CONCERNED ABOUT WIDESPREAD BLDU GIVEN THE NORTHEASTERLY FETCH OVER THE MOUNTAINS BUT KIWA WOULD BE THE MOST LIKELY LOCATION TO SEE BLDU. SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA INCLUDING KIPL AND KBLH... STORMS HAVE BEEN SHORT LIVED ACROSS SOUTHWEST ARIZONA AND DEBRIS CLOUDS SHOULD BE ABOUT THE ONLY THING TO CONTEND WITH THE REST OF THE AFTERNOON/EVENING. SOME MODEL GUIDANCE IS SUGGESTING STORMS WILL DEVELOP ACROSS THE AREA WELL AFTER MIDNIGHT /ASSOCIATED WITH A COMPLEX OF STORMS OVER SOUTHERN SONORA/. I WANT TO SEE WHAT HAPPENS WITH THAT COMPLEX AND HOW LONG IT SURVIVES BEFORE I INTRODUCE ANY MENTION OF RAIN OR THUNDER IN EITHER SE CA TAF. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... WEDNESDAY THROUGH SUNDAY... DEEP MONSOON MOISTURE WILL CONTINUE THIS PERIOD WITH HIGHER THAN NORMAL RELATIVE HUMIDITY. A GOOD CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED OVER HIGHER MOUNTAINS OF SOUTHERN GILA COUNTY EACH DAY...WITH A SLIGHT CHANCE OF THUNDERSTORMS ON THE LOWER SOUTHWEST AND SOUTH CENTRAL DESERTS. MINIMUM RELATIVE HUMIDITIES WILL RANGE FROM 25 TO 30 PERCENT. OVERNIGHT RECOVERY WILL BE FAIR. AFTERNOON TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL THIS PERIOD. ADDITIONALLY...AFTERNOON/EARLY EVENING WINDS WILL BE SOUTHWESTERLY AND GENERALLY UNDER 20 MPH...EXCEPT NEAR THUNDERSTORMS. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...NOLTE/PERCHA AVIATION...LEINS FIRE WEATHER...VASQUEZ
Hazardous weather outlook, Aug 17, 3:14 PM MST, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 314 PM MST SUN AUG 17 2014 AZZ021>024-026>028-181500- WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 314 PM MST SUN AUG 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA...SOUTH- CENTRAL ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ANOTHER ROUND OF AFTERNOON AND EVENING MONSOON THUNDERSTORMS ARE POSSIBLE OVER THE HIGHER TERRAIN AND FOOTHILLS EAST OF THE PHOENIX METROPOLITAN AREA AS WELL AS THE WESTERN ARIZONA DESERTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE COMBINATION OF A RATHER STRONG UPPER LEVEL LOW CENTER (FOR MID- AUGUST) APPROACHING FROM THE NORTHWEST AND INCREASING MOISTURE FROM THE SOUTH WILL LEAD TO A RISING THREAT OF AFTERNOON AND EVENING THUNDERSTORMS FOR MONDAY AND TUESDAY. HEAVY RAIN...LOCALIZED FLOODING AND STRONG GUSTY WINDS ARE THE PRIMARY WEATHER HAZARDS ASSOCIATED WITH ANY STORM THAT DEVELOPS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR MONDAY AND TUESDAY. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATIONS PROCEDURES. AZZ020-025-CAZ031>033-181500- LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- 314 PM MST SUN AUG 17 2014 /314 PM PDT SUN AUG 17 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE COMBINATION OF A RATHER STRONG UPPER LEVEL LOW CENTER (FOR MID- AUGUST) APPROACHING FROM THE NORTHWEST...AND INCREASING MOISTURE FROM THE SOUTH WILL LEAD TO A RISING THREAT OF AFTERNOON AND EVENING THUNDERSTORMS FOR MONDAY AND TUESDAY. STRONG GUSTY WINDS...HEAVY RAIN...AND LOCALIZED FLOODING ARE THE PRIMARY WEATHER HAZARDS ASSOCIATED WITH ANY STORM THAT DEVELOPS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR MONDAY AND TUESDAY. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Special weather statement, Aug 17, 3:28 PM MST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
328 PM MST SUN AUG 17 2014
AZZ024-172300-
GILA AZ-
328 PM MST SUN AUG 17 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA
UNTIL 400 PM MST
AT 323 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES NORTH OF SAWMILL...MOVING SOUTHWEST AT 30
MPH.
WIND GUSTS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RURAL CENTRAL GILA COUNTY...
LAT...LON 3344 11057 3366 11078 3380 11068 3385 11057
3383 11051 3383 11035 3372 11025
TIME...MOT...LOC 2229Z 064DEG 25KT 3373 11045
18Special weather statement, Aug 17, 4:00 PM MST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
400 PM MST SUN AUG 17 2014
AZZ024-172330-
GILA AZ-
400 PM MST SUN AUG 17 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA
UNTIL 430 PM MST
AT 355 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES WEST OF HILLTOP...MOVING SOUTHWEST AT 30
MPH.
WIND GUSTS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLAYPOOL AND GLOBE...
LAT...LON 3341 11056 3332 11077 3345 11093 3363 11099
3366 11092 3365 11091 3369 11084 3369 11083
3366 11078 3373 11073 3373 11058 3355 11047
TIME...MOT...LOC 2300Z 064DEG 25KT 3357 11066
18Special weather statement, Aug 17, 4:02 PM MST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
402 PM MST SUN AUG 17 2014
AZZ024-172330-
GILA AZ-MARICOPA AZ-
402 PM MST SUN AUG 17 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
WEST CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA
EXTREME NORTHEASTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 430 PM MST
AT 359 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES NORTH OF ROOSEVELT...MOVING SOUTHWEST AT
30 MPH.
WIND GUSTS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROOSEVELT AND TONTO NATIONAL MONUMENT...
ROOSEVELT DAM...
PUNKIN CENTER...
FOUR PEAKS...
LAT...LON 3380 11115 3376 11098 3365 11092 3358 11109
3369 11137 3389 11144 3391 11128
TIME...MOT...LOC 2302Z 064DEG 25KT 3382 11112
18Special weather statement, Aug 17, 4:21 PM MST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
421 PM MST SUN AUG 17 2014
AZZ026-180000-
YUMA AZ-
421 PM MST SUN AUG 17 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL YUMA COUNTY IN SOUTHWEST ARIZONA
UNTIL 500 PM MST
AT 419 PM MST...THE PUBLIC REPORTED A STRONG THUNDERSTORM 12 MILES
SOUTHEAST OF KOFA WILDLIFE REFUGE. THIS STORM WAS NEARLY STATIONARY.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
PALM CANYON...
IF YOU ARE IN THE ADVISORY AREA AND STORMS APPROACH...TAKE SHELTER IN
A STURDY BUILDING.
LAT...LON 3346 11404 3343 11396 3338 11396 3338 11384
3337 11381 3323 11382 3326 11411
TIME...MOT...LOC 2321Z 104DEG 2KT 3334 11390
WOODALLThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 3:28 PM MST | Special Weather Statement | PSR | Gila | 32 min |
| Aug 17, 4:00 PM MST | Special Weather Statement | PSR | Gila | 30 min |
| Aug 17, 4:02 PM MST | Special Weather Statement | PSR | Gila | 28 min |
| Aug 17, 4:24 PM MST | Severe Thunderstorm Warning | PSR | Gila | 36 min |
| Aug 17, 4:25 PM MST | Special Weather Statement | PSR | 35 min | |
| Aug 17, 4:28 PM MST | Special Weather Statement | PSR | Gila | 32 min |
| Aug 17, 4:30 PM MST | Special Weather Statement | PSR | 30 min | |
| Aug 17, 4:36 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa, Pinal | 39 min |
| Aug 17, 4:54 PM MST | Special Weather Statement | PSR | 36 min |
Nearby
Special Weather Statements in Arizona, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.